MathSciNet Relay Station
MathSciNet bibliographic data
MR1104814 12H25
Christol, G.; Dwork, B. Effective $p$-adic bounds at regular singular points. Duke Math. J. 62 (1991), no. 3, 689–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement